Kodai Mathematical Journal

Eigenvalues of the Laplace-Beltrami operator on a large spherical cap under the Robin problem

Yoshitsugu Kabeya, Tatsuki Kawakami, Atsushi Kosaka, and Hirokazu Ninomiya

Full-text: Open access

Abstract

Eigenvalues of the Laplace-Beltrami operator on a spherical cap is considered under the homogeneous Robin condition. The asymptotic behavior of eigenvalues and the influence of the eigenvalues by the boundary conditions are discussed as the cap becomes large so that the domain covers almost the whole sphere.

Article information

Source
Kodai Math. J., Volume 37, Number 3 (2014), 620-645.

Dates
First available in Project Euclid: 30 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1414674613

Digital Object Identifier
doi:10.2996/kmj/1414674613

Mathematical Reviews number (MathSciNet)
MR3273888

Zentralblatt MATH identifier
1317.35152

Citation

Kabeya, Yoshitsugu; Kawakami, Tatsuki; Kosaka, Atsushi; Ninomiya, Hirokazu. Eigenvalues of the Laplace-Beltrami operator on a large spherical cap under the Robin problem. Kodai Math. J. 37 (2014), no. 3, 620--645. doi:10.2996/kmj/1414674613. https://projecteuclid.org/euclid.kmj/1414674613


Export citation